Doctor insights on:
Should Fever Persist After Two Days On Cipro
Depends on cause: It depends on why Ciprofloxacin was prescribed and what the fever is like-a persistent high, shaking fever is more worrisome than a few low grade temps within 1st 48 hrs.In general, one's response to antibiotic depends on the nature of the infection (location, severity), age, general health, other factors.If not working, there may be bacterial resistance or a virus.If not better, best to call your pcp. ...Read moreSee 1 more doctor answer
3 rounds of cipro (ciprofloxacin) for UTI post da Vinci hysterectomy , severe groin/flank pain fever and itching is back two days off med. Can this wait a week?
I have a fever, sweats, nightmares and now pain in my side. Though it was the flu. Drenched in sweat and my skin is hot. Doctor? I have had a lingering bladder problem for two months and took cipro two times, but now i just take cranberry pills. Starting
May help: Suggest vitamin c up to 10, 000 mg per day but divide it up. Vitamin c is why cranberry helps. If you get diarrhea on this dose then lower it, diarrhea is a sign that you have little to much of vitamin c. Also you may need another antibiotic but use probiotics to balance your system and avoid getting a yeast infection. ...Read moreSee 1 more doctor answer
Help with lab results - s/p hysterectomy x8 days ago been feeling crummy fevers, chest pain/shoulder severe with movement/activity. Dizzy with change in position. Just finished cipro surgeron aware(he ordered labs) but out of town til Monday. ?
Where is the lab?: I don't see it.Get a more detailed answer ›
Macrobid 4 days then test results. now cipro. Still got fever. painful vagina after wee. Is this right? Also can I get signed off work? How long for?
UTI Rx: Urinary tract infections require, at a minimum, 3 days of Rx before the symptoms abate. Your MD will probably want to see you for a return visit to be certain that the infection is fully resolved. If the fever and pain persists contact the treating MD for further instructions to avoid a ascending kidney infection. ...Read more
I finished 10 days of cipro (ciprofloxacin) for a UTI about a week ago. Now I have fevers nausea and vomiting again. I have +3 leukocytes. Could I have a UTI again?
Unusual but possible: It is possible that the first infection never completely cleared. There r several possibilities for this. There could have been some antibiotic resistance, missing doses, drug interaction that could have reduced the antibiotics effectiveness, u could have had abscess, or it could have just been a very bad infection and u just didn't get it all. Could also just be a new infection all together ...Read more
Traveled to mexico 3 weeks ago, 2 days after returning i started with watery diarreah, nauseas, fever 100.3 max, chills, body aches. The body ache and fever subsided but still have nausea and diarreah. Doc gave me cipro. Should it help me?
Wbc 16.6, RBC 3.77, RDW 14.8, neutrophil absolute 14.4, monocytes absolute 1.1 & U/A (from Foley - cloudy, blood +3, protein +1, RBC >175
S/P hysterectomy +fever on cipro (ciprofloxacin) prior to labs?
Post-Op Fever: If the urine came from a foley, then I am assuming you recently had your hysterectomy. Post-op fevers are evaluated and treated differently than other causes of fever and elevated white count. Please contact your physician immediately and make sure (s)he knows about your symptoms and your temperature. Good luck and I hope you feel better soon. ...Read moreSee 1 more doctor answer
I am in the middle of a divirticulitis flare. On cipro and flagyl. Fever chills and pain last week. Only pain now. Can I exercise?
Given prophylactic keflex post surgery.103 fever next day.Fever up & down til finished meds.Switched to cipro (ciprofloxacin).Fever gone, still having fever symptoms.
See your surgeon: There are many reasons for post-op fever, but if the Cipro (cipro (ciprofloxacin)floxacin) took care of it, you probably had some sort of infection. This could be at the surgical site, or the lungs or urinary tract - it all depends on what the surgery was. If you are still having any kind of symptoms, see your doctor. You may need a different antibiotic, or just a longer course of the cipro (ciprofloxacin). ...Read more
I started taking Cipro for kidney infection 24hrs ago. I keep experiencing extreme chills but no fever. Is this normal?
Sort of the same: Chills and fever are sort of the same thing, during an infection. Chills happen when one's body is trying to generate more heat in order to raise the temperature. Fever is a raised temperature, of 100 degrees (F) or more. Thus, feeling chills during an infection means the body is still fighting the infection. One should be calling her doctor if chills don't go away soon, or if any symptoms worsen. ...Read more
Having low grade fever was on cipro (ciprofloxacin) for 1 month for prostatitis. Had STDs + HIV tests & the result is -ve. ?
Pain when urinate, taken Macrobid and cipro, (ciprofloxacin) urine test negative, back pain right side today, no fever. What could it be?
See below: Sounds like a kidney stone.Get a more detailed answer ›
WBC 20k+, abdm pain, vomit, NO fever. WBC normal w/ round of Cipro. Recurrence x3 in 10 months - RECURRING bact. infection unlikely. Other causes?
Several things...: Infection might still be possible, but not the only potential explanation. Cholecystitis? Penetrating ulcer? Diverticulitis? Appendicitis? Intestinal ischemia? Gyn infection? If/when it happens again, see appropriate specialist while you have symptoms; depending on location and nature of pain, maybe a gastroenterologist, gynecologist, and/or infectious diseases specialist. Discuss w/ your doctor. ...Read more
Took cipro (ciprofloxacin) and now on amoxicillin for kidney infection. Not better no high fever. What is usually next step when 2 oral antibiotics fail?
See answer: Two important things. 1) repeat urinalysis and urine culture to verify that the infection/bacteria is gone. Ideally, a culture was done prior to beginning antibiotic treatment. Cultures identify the specific bacteria and report what antibiotics the bacteria are sensitive to and validate correct diagnosis; 2) obtain a renal ultrasound or preferably a ct scan to rule out abscess, stone, blockage. ...Read more
Have kidney infection, on cipro (ciprofloxacin). Pain getting worse and moving upwards. Starting to have fever. decreased appetite and urination. Help?!
Seek care today: Get in touch with the doctor who treated you if possible. If you have been taking the Cipro (ciprofloxacin) for several days and are getting worse, you may be developing an infection in the kidney itself. Cipro (ciprofloxacin) is very good for bladder infections, but sometimes a bacteria may be resistant to it. Talk with your doctor tonight, or go to an Urgent Care or Emergency room. ...Read moreSee 2 more doctor answers
On day 6 of cipro (ciprofloxacin) 500 mg1 tablet 2x per day for sinus and ear infection. Inner ears still hurt and am now running a low fever. possible reasons?
Cipro (ciprofloxacin): Cipro (ciprofloxacin) treats some bacterial sinus/ear infections, but the fact is most sinus and ear infections in adults and children are viral and would be unaffected by antibiotics. Worsening symptoms indicate either inflammation/fluid accumulation and may be relieved with netti-pot, antihistamines, time. But, if this is bacterial, worsening suggests resistance and the need for a different antibiotic. ...Read more
2/17/1317 temp 99.4 2/18 nrml chest x-ray/labs, start cipro, (ciprofloxacin) fatigue and 102.9 fever cont, pcp today hr 122, rr 23 gave zpac. Still feel terrible.
Rotten wisdom teeth, food gets stuck inside. Can that cause swollen neck glands, a low grade fever and feel sick all the time?On cipro (ciprofloxacin). Just worried.
Yes: Yes, rotten wisdom teeth can cause all of the symptoms you describe. The solution is to have these infected wisdom teeth removed. An antibiotic can only help shrink the infection, it will not make it go away. You should make an appointment with an oral surgeon asap so they work with you to solve this problem. ...Read moreSee 4 more doctor answers
Doctor says I have typhoid fever. I have pains all over my bones and muscles? Is this part of the symptoms? Plus blurred vision. I just finished cipro (ciprofloxacin)
Typhoid: Where are you? This disease is uncommon in the usa and these symptoms are not generally part of the 4 phase illness created by salmonella typhi. It sounds, if you are in a tropical area, as if you might also have dengue or chikungunya. If possible, see an infectious diseases expert. There are elements of your description that do not fit together logically. Good luck and get better soon. ...Read more
- Talk to a doctor live online for free
- Can hiv fever comes with cold and cough and do it goes away in 2 or 3 days after taking normal medicines?
- 2 days after blastocyst transfer
- Cramps 2 days after iui
- Ask a doctor a question free online
- Nausea 2 days after conception
- Spotting two days after ovulation
- Cramps 2 days after conception
- Spider bite after 2 days
- Pregnancy after 2 days